Sommes connexes fibrées en cercles
Bulletin de la Société Mathématique de France, Volume 113  (1985), p. 459-462
@article{BSMF_1985__113__459_0,
     author = {Aubry, Marc and Lemaire, Jean-Michel},
     title = {Sommes connexes fibr\'ees en cercles},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     pages = {459-462},
     doi = {10.24033/bsmf.2042},
     zbl = {0614.57021},
     mrnumber = {87h:57032},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1985__113__459_0}
}
Aubry, Marc; Lemaire, Jean-Michel. Sommes connexes fibrées en cercles. Bulletin de la Société Mathématique de France, Volume 113 (1985) , pp. 459-462. doi : 10.24033/bsmf.2042. http://www.numdam.org/item/BSMF_1985__113__459_0/

[B] Barden (D.). - Simply connected five manifolds . Ann. Math., vol. 82, 1965, p. 365-385. | MR 32 #1714 | Zbl 0136.20602

[GL] Goldstein (R.) and Lininger (L.). - A classification of 6-manifolds with free S1-actions. Lect. Notes Math., vol. 298, p. 316-323, Berlin-Heidelberg-New York, Springer-Verlag. | MR 50 #14820 | Zbl 0259.57021

[H] Halperin (S.). - Rational homotopy and torus actions, preprint, Toronto, 1984.

[S] Smale (S.). - On the structure of 5-manifolds. Ann. Math., vol. 75, 1962, p. 38-46. | MR 25 #4544 | Zbl 0101.16103